Header

UZH-Logo

Maintenance Infos

Quantum Giambelli formulas for isotropic Grassmannians


Buch, A S; Kresch, A; Tamvakis, H (2012). Quantum Giambelli formulas for isotropic Grassmannians. Mathematische Annalen, 354(3):801-812.

Abstract

Let X be a symplectic or odd orthogonal Grassmannian which parametrizes isotropic subspaces in a vector space equipped with a nondegenerate (skew) symmetric form. We prove quantum Giambelli formulas which express an arbitrary Schubert class in the small quantum cohomology ring of X as a polynomial in certain special Schubert classes, extending the authors' cohomological Giambelli formulas.

Abstract

Let X be a symplectic or odd orthogonal Grassmannian which parametrizes isotropic subspaces in a vector space equipped with a nondegenerate (skew) symmetric form. We prove quantum Giambelli formulas which express an arbitrary Schubert class in the small quantum cohomology ring of X as a polynomial in certain special Schubert classes, extending the authors' cohomological Giambelli formulas.

Statistics

Citations

8 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:November 2012
Deposited On:24 Jan 2013 14:24
Last Modified:07 Dec 2017 18:23
Publisher:Springer
ISSN:0025-5831
Publisher DOI:https://doi.org/10.1007/s00208-011-0752-2

Download

Full text not available from this repository.
View at publisher